Vinyasa Krama: the Energetics of Sequencing – A ParaYoga® Master Training

In this LIVE ONLINE training with renowned ParaYoga® Level III teacher Tanya Boigenzahn, you’ll learn how the intersection of yoga, ayurveda and tantra is the basis for knowing how to sequence a practice(s) in order to achieve any one of an array of desired outcomes.

Tanya B with student asana

Course Description

Vinyasa Krama means “wise progression.” It refers to the ancient and time tested principles of sequencing which are the foundation for the high art of* truly skilled, compelling and powerful teaching.*

You will explore the principles for radical efficiency and effectiveness in your teaching and at the end of the course you will be able to address specific physical/mental needs of your students, how to use asana holistically, maximising the bio-mechanics of your classes as well as how to maximise the benefits of every class you teach and/or your personal practice. You will learn how to assess your or your students’ current energy state and identify dosha imbalances and address those in your sequence. The course will also teach you to address long-term health issues and repetitive stress by dealing with the root cause instead of treating it only at the level of the symptoms. Whether it is yoga for energy boost or restoration, understanding the energetics of yoga poses will prepare you to help your students in a meaningful way.

In the Vinyasa Krama training, you will learn various methodologies to create a complete practice that embodies a theme and creates an intentional result.

This online yoga energetics course is an advanced course, it is included in Tanya Boigenzahn’s advanced (300-hr) teacher training course. However, it is taught in way that you do not have to be a yoga teacher or have previous knowledge in Ayurveda to absorb teachings of the course. All necessary knowledge taught during the course.

After you completed the course, you will have the unique opportunity to participate in a group coaching session with Tanya.

What Will I Learn?

  • The physical/bio-mechanic considerations of safe and affective sequencing
  • The energetic effect of all major asanas – energetics of yoga
  • Orchestrating the arc of a class at the levels of mind, body, and energy
  • Heightening the accessibility to more challenging poses
  • The asanas and pranayama practices that support particular meditation techniques
  • Practice and the gunas (the three attributes of the natural world)
  • Sequencing for your ayurvedic type
  • Practice and its affect on the Three Essences
  • Designing a practice to suit your life and aspirations and that of your students or clients
  • The art of efficiency and effectiveness

Pre Reading

The Heart of Yoga by TKV Desikachar (pp IX-140)
All students also receive the official 150 page plus manual for Vinyasa Krama that follows the newly formatted and organised lectures point by point.

Replay


Video recordings of this intensive are included in the course cost and will be accessible (not downloadable) for 6 weeks after the course ends.

Course Structure

Typical Daily Schedule (all times UK time):

11.00-12.45 – Opening Meditation and Lecture
12.45-13.00 – 15 minute break
13.00-14.30 – Practice
14.30-15.30 – 1 hour break
15.30-17.00 – Lecture/Discussion
17.00-17.15 – 15 minute break
17.15-18.15 – Lecture/Discussion
18.15-19.30 – Practice and Closing

Typical Daily Schedule – Minneapolis (US Central Time):

5:00-6:45am – Opening Meditation and Lecture
6:45-7:00am – 15 minute break
7:00-8:30am – Practice
8:30-9:30am – 1 hour break
9:30-11:00am – Lecture/Discussion
11:00-11:15am – 15 minute break
11:15-12:15pm – Lecture/Discussion
12:15-1:30pm – Practice and Closing

Follow up Q&A Post Training
11.00 to 13.00 (UK time) Friday 23 October

This will be recorded and shared with the group, but we encourage all participants to take part, especially if anyone misses part of the training, or does the training via the recordings.

Who is the Course for?

This training is open to yoga teachers, trainee yoga teachers and senior yoga practitioners. The course is ideal for you if you wish to build a deep understanding of the energetics of yoga poses, if this has not been covered by your yoga teacher training qualification, if you wish to start working with clients on a 1:1 basis or if you wish to train as ParaYoga L1 teacher. ParaYoga certification is available directly through ParaYoga for additional coursework.

Tanya Boigenzahn is one of the six teachers in the world who is credited to teach this ParaYoga course.

This Training Includes

An entirely rewritten and redesigned 150-plus page manual for Vinyasa Krama that follows the newly formatted and organized lectures point by point.
Video recordings of this intensive are included in the course cost and will be accessible (not downloadable) for 6 weeks after the course ends.

Hours

This training counts toward 35 CPD hours, plus 5 for reading the book.

Certification

You will receive a Yogacampus Certificate of Completion following this training.

For those of you interested in receiving course credit (40 CEUs) for your Level I or II Certification with ParaYoga and/or the Yoga Alliance RYT program, you will be required to:

1) Complete an ONLINE COURSE QUIZ post training by 8 November 2020 based on the live training. Submissions after this deadline will not be accepted towards course credit.

2) Complete an online BOOK QUIZ for the book “The Heart of Yoga” by TVK Desikachar (pp IX-140) by 8 November 2020. Submissions after this deadline will not be accepted towards course credit.